advertisement
Question
Posted by: John shite head | 2011-05-28

ritalin allergic reaction

Dear Doctor. I am getting excruciating pain down the right side of my bofy especially in the right eye, ear and neck. I have been on Ritalin for 20 years. Would you agree that Ritalin causes such pain? I am very sad because Ritalin really helps me but the pain has got bad. Its a shaky pain. When I was in hospital the pain eased but now that i am at home its very bad. I get terrible migraines aswell. I can hardly do anything. I cannot believe that I will now have to be weaned off of Ritalin. What do you feel it is doing? I cannot go on like this anymore you have to give me some advice please. If it not Ritalin what could it be. My eyes even vibrate with pain. This is unfair doctor and im very tired of suffering. Who can I goto to get help. I dont want to be locked up in a mental hospital because of Ritalin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageChiroDoc

Some drugs / medications do cause dependency if continued for a length of time. One of the symptoms is headache. Best would be to consult your family physician on this issue.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement